# SDR SWAA2024060479428

- Difficulty date: April 25, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEADING EDGE RIB LOC. LE STA 95.96 AT LT HORIZONTAL STABILIZER 2024-293609<[01] TOOL USED DIGITAL CALIPER P/N: 500-752-20 S/N: B21037197 DUE DATE: 03/OCT/24;[02] REPLACED RIB LOC. ON LEADING EDGE STA 95.96 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 186A1001 ; SHEET 10 ; REV A. SEE INDIVIDUAL SIGNS-OFF BELOW.;[03] REPLACED RIB LOC. ON LEADING EDGE STA 95.96 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 186A1001 ; SHEET 10 ; REV A. SEE INDIVIDUAL SIGNS-OFF BELOW.
